MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø48 MM

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; VERSAFITCUP METALBACK CC TRIO Ø48 MM
Model Number 01.26.45.0048
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2026 cup: versafitcup cc trio 01.26.45.0048 versafitcup metalback cc trio d 48 mm (k103352) lot 2523812: (b)(4) items manufactured and released on 24-dec-2025.Expiration date: 23-nov-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Clinical evaluation a technical error occurred during primary cementless tha, that led to a wrong position of the acetabular cup.The patient was reoperated after few weeks and an acatbular cage with a cemented-in pe cup was placed in the acetabulum.The femoral component was correctly implanted and well fixed and it was left in place.No malfunction or defect of any implanted device.Root cause: based on the available clinical information, the revision was required due to incorrect positioning of the acetabular cup during the primary surgery, which subsequently led to cup loosening.The event is therefore considered related to an application-specific technical error during implantation.There is no indication that any malfunction or defect of the implanted devices caused or contributed to the event.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2026.On (b)(6) 2026, revision surgery was performed on the left side.According to the surgeon, the revision was required due to incorrect positioning of the acetabular implant during the primary surgery, with subsequent implant loosening.No loosening of the femoral stem and no infection were reported.All components were explanted, except for the minimax stem.Reimplantation was performed using a reinforcement cage, an apricot 44, and a crco ball head 32 m.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
VERSAFITCUP METALBACK CC TRIO Ø48 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25778111
Report Number3005180920-2026-00633
Device Sequence Number10686873
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.0048
Device Lot Number2523812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight60 KG